



## **Board of Directors Meeting**

November 4, 2021 | 4:15 – 6:00 P.M.

**Zoom Conference Call** 

## **AGENDA**

4:15 P.M.	CALL TO ORDER (5 minutes)	Matthew Weil
4:20 P.M.	SCHOOL SPOTLIGHT (10 minutes)	Matthew Steitz
4:30 P.M.	PUBLIC COMMENTS (3-minute limit per comment*)	
4:40 P.M.	Action Item: Approve minutes of September 9, 2021 meeting (Exhibit 1)  Action Item: Approve minutes of September 13, 2021 special meeting (Exhibit 2)  Action Item: Approve minutes of October 8, 2021 special meeting (Exhibit 3)	Matthew Weil
4:45 P.M.	EXECUTIVE DIRECTOR'S REPORT (20 minutes)	Helen V. Griffith
5:05 P.M.	PUBLIC HEARING: EDUCATOR EFFECTIVENESS FUNDS (EEF) (10 minutes) (Exhibit 4)	Matthew Steitz
5:15 P.M.	COMMITTEE AND ACTIVITY REPORTS (10 minutes each) Engagement and Philanthropy and Development Reports  Finance and Budget Report/CAO's Report	Jeff Gehlhaar Tyler Morningstar Karin Marsolais
	Governance Report	Mae Brown
5:55 P.M.	Academic Advisory/Principal's Report Presentation of proposed Short-Term Independent Study Policy ROUND TABLE (15 minutes)	Matthew Steitz
6:15 P.M.	MEETING ADJOURN	Matthew Weil

<sup>\*</sup> To sign up for public comments please visit <a href="https://bit.ly/PreussBODPublicCommentsForm">https://bit.ly/PreussBODPublicCommentsForm</a> For special assistance or translator needs please call (858) 822-3000 by November 2, 2020